# SDR CA971113020

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 3555824
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO DEPARTURE GATE DUE TO NR 2 ENGINE STARTER QUILL SHAFT FAILURE.  DEFECTIVE STARTER REPLACED.
